# SDR MALA060344

- Difficulty date: May 19, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 21,209 hours, 23,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP SUSTAINED DAMAGE FROM HAIL.  TWO DENTS REQUIRED REPAIRS.  FIRST DENT DAMAGE MEASURES 3/4 INCH IN DIAMETER AND SKIN WAS PUNCTURED LOCATED 4 3/4 INCH FROM TRAILING EDGE AND AT STATION 344.14.  SECOND DENT DAMAGE MEASURES 1.0 INCH IN DIAMETER AND .011 INCH IN DEPTH, LOCATED 2 1/2 INCH FROM TRAILING EDGE AND AT STATION 92.925.  COMPLETED COMPOSITE REPAIR TO FLAP SKIN IAW EO#S51031
